# SDR RAIA2009042700001

- Difficulty date: April 19, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 23,256 hours, 21,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3547 - PIT - BLEED NR 2 LEAK INDICATION DURING CLIMB.  MAINTENANCE PERFORMED AN INSPECTION OF THE NR 2 BLEED SYSTEM AND FOUND A BLOWN DUCT.  THE NR 2 SYSTEM WAS DEFERRED IN ACCORDANCE WITH MEL PROCEDURES.
